Medication Withdrawal – Treatment Weeks 33 & 34

Hello there,

Well this fortnight has been…interesting. I’ve been suffering with horrible withdrawal from Mirtazapine which has caused insomnia and really bad nausea. This has meant that I can neither eat nor sleep properly.

It’s been very hard going, but I’m pretty proud of myself by how I’ve been coping because nausea and lack of sleep are two of the symptoms I find hardest to deal with.

As a result of feeling basically terrible I did absolutely nothing during the two weeks shown in this video! haha, but a few good things did happen despite all that.

 

 

Until next time, Rhosyn.

Advertisements

Caffeine Withdrawal & Early Mornings – Treatment Weeks 31 & 32

Hello there,

This video is really late in going up because I’m currently in the middle of a tricky patch (which will be shown in the next video).

The two weeks shown in this video were actually kind of strange for me. I had two or three days that were pretty intense; I was busy and had to be up early for appointments, (seeing my GP and some blood tests), but then the rest of the days were me recovering from them and so doing nothing. You may be saying “why did you choose this week to give up caffeine when you had to be up early?”, and honestly I have no idea! haha.

 

 

Seeing as this week involved a lot of recovery from different things I wanted to talk about post exertion malaise (or PEM), because it’s one of the symptoms I find most difficult to deal with. PEM describes the sharp increase in symptoms chronically ill people experience when they exert themselves. It differs wildly from person to person depending on how ill they are, what symptoms they experience, how long it lasts and how long it takes to set in.

Continue reading